Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR743382

author
Kashiwara, Masaki
title
The Riemann-Hilbert problem for holonomic systems
year
1984
journal
Kyoto University. Research Institute for Mathematical Sciences. Publications
volume
20
number
2
pages
319–365
url
https://doi-org.ezp-prod1.hul.harvard.edu/10.2977/prims/1195181610
MathSciNet
MR743382
DOI
doi:743382

@article{MR743382,
    AUTHOR = "Kashiwara, Masaki",
    TITLE = "The {R}iemann-{H}ilbert problem for holonomic systems",
    JOURNAL = "Publ. Res. Inst. Math. Sci.",
    FJOURNAL = "Kyoto University. Research Institute for Mathematical Sciences. Publications",
    VOLUME = "20",
    YEAR = "1984",
    NUMBER = "2",
    PAGES = "319--365",
    ISSN = "0034-5318",
    MRCLASS = "58G07 (32C38)",
    MRNUMBER = "743382",
    MRREVIEWER = "J. S. Joel",
    DOI = "10.2977/prims/1195181610",
    URL = "https://doi-org.ezp-prod1.hul.harvard.edu/10.2977/prims/1195181610"
}

      

This item is never cited.